# SDR 2008UALA02711

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 44,749 hours, 6,607 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773326
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR 3R SLIDE PRESSURE LOW.  SUSPECT FAULTY O-RING.  REPLACED SLIDE ASSEMBLY PER AMM 25-66-01. OPS CHECK OK.  AC OK FOR SERVICE.
